# SDR CALA2013112700877

- Difficulty date: November 27, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 47,951 hours, 16,226 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 787L CRACKED BETWEEN STRINGER 8 & 9 AT INBD FASTENER HOLE FOR AC OUTLET EXTRUSION IAW EA5310-04716.  INSTALLED REPAIR AT STATION 787L BETWEEN STRINGER 8 & 9 IAW EA5310-04716 REV F FIG 3.
